# SDR UALA2012022201090

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,786 hours, 22,246 cycles
- Engine: Pwa PW2037
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 3800014106
- Part serial: 46
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NLG STEER METERING VALVE PER MM.  ACCOMPLISHED NLG STEERING SYS ADJUSTMENT & RIG PER MM.
